Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having sharp pain around testicles. Not have prostate, often getting hot flashes. What's wrong?

Hi Im Karl.Im 46 male.I have these sharp pains from around testicles rectumn that last 2-5 seconds at a time.I feel if I go to the toilet to poo then it might go away but it doesnt.If I pee its all good,no blood blood in sperm , erection no probs.just every hour or so i get these knife like pains.Starts off like poo pains first then centralises down from rectumn opening to semi testicles area up to prostate area.Scary.I havnt got any prostate symtoms but do get hot flushes offten.Thanks Regards Karl.N.Z.
Asked On : Thu, 17 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
The problem which you have described fits into the definition of a condition called PROCTALGIA FUGAX. This is a neurogenic self remitting problem. there is no specific cure or remedy. You do not have to worry as it is not a dangerous condition but surely is irritating in nature.
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor